# SDR IXXA0100017

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45998
- Aircraft time: 83,063 hours, 33,174 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Dirty
- Location: Mlg Ww
- Part time: 83,063 hours, 33,174 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM SJC TO TOL, THE LANDING GEAR UNSAFE AND DOOR WARNING LIGHTS ILLUMINATED AFTER GEAR RETRACTION.  THE FLIGHT CREW CYCLED THE LANDING GEAR AND THE WARNING INDICATING LIGHTS EXTINGUISHED.  THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT, CLEANED AND LUBRICATING THE GEAR UPLATCH MECHANISMS AND PERFORMED A SUCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
